PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Characterisations of pseudo-amenability

Volume 262 / 2022

Aleksa Vujičić Studia Mathematica 262 (2022), 183-195 MSC: Primary 43A07; Secondary 43A15, 43A05. DOI: 10.4064/sm200704-20-1 Published online: 30 August 2021

Abstract

We use a Følner type condition to define pseudo-amenable groups. We then prove new characterisations of pseudo-amenable groups that are functional versions of that condition. This allows us to show new results about these groups, which closely mimic well-known results about amenable groups. For instance, we show that pseudo-amenability is preserved under closed subgroups and homomorphisms.

Authors

  • Aleksa VujičićSchool of Mathematics and Statistics
    Victoria University of Wellington
    Wellington, New Zealand
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image